Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 78, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 10:15 AM CDT for Atchison County, Doniphan County, Leavenworth County, Kansas; Buchanan County, Platte County, Missouri. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2016, 10:15 AM CDT (15:15 UTC)
- Expired
- May 26, 2016, 11:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Atchison County, KS, Doniphan County, KS, Leavenworth County, KS, Buchanan County, MO, Platte County, MO
The radar
The Topeka radar (KTWX), 108 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:47 AM CDT | HAIL 1.75 | 2 E Lancaster, KS | |
| May 26, 10:50 AM CDT | HAIL 1.75 | 3 Wnw Doniphan, KS | GOLFBALL SIZE HAIL REPORTED ALONG HWY 7 NEAR THE DONIPHAN AND ATCHISON COUNTY LINES VIA TWITTER |
| May 26, 10:51 AM CDT | HAIL 0.88 | Easton, KS | REPORTED AT 243RD AND MILLWOOD RD IN NORTHERN LEAVENWORTH COUNTY |
| May 26, 10:52 AM CDT | HAIL 1 | 2 Nw Doniphan, KS | DIME TO QUARTER SIZED HAIL AT HIGHWAY K7 ALONG THE DONIPHAN-ATCHISON COUNTY LINE. |
| May 26, 11:03 AM CDT | HAIL 1.75 | Troy, KS | |
| May 26, 11:04 AM CDT | HAIL 1.75 | Troy, KS | GOLFBALL SIZE HAIL REPORTED IN TROY VIA TWITTER |
| May 26, 11:04 AM CDT | HAIL 2.25 | Troy, KS | HAIL UP TO 2.25 INCHES REPORTED IN TROY VIA TWITTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 3.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
296
WUUS53 KEAX 261515
SVREAX
KSC005-043-103-MOC021-165-261600-
/O.NEW.KEAX.SV.W.0078.160526T1515Z-160526T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1015 AM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
SOUTHWESTERN DONIPHAN COUNTY IN NORTHEASTERN KANSAS...
EASTERN ATCHISON COUNTY IN NORTHEASTERN KANSAS...
NORTHWESTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 1100 AM CDT
* AT 1014 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF LANCASTER TO NEAR OSKALOOSA...
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...ATCHISON...TROY...RUSHVILLE...EASTON...DENTON...
LEWIS AND CLARK VILLAGE...DONIPHAN...IATAN...BENDENA...
LEWIS AND CLARK VI...POTTER...LOWEMONT...CUMMINGS AND BEAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3972 9531 3981 9503 3933 9492 3925 9518
3942 9518 3942 9528
TIME...MOT...LOC 1514Z 233DEG 21KT 3964 9522 3925 9526
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA1 follow-up statement
818
WWUS53 KEAX 261534
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 AM CDT THU MAY 26 2016
KSC005-043-103-MOC021-165-261600-
/O.CON.KEAX.SV.W.0078.000000T0000Z-160526T1600Z/
LEAVENWORTH KS-DONIPHAN KS-ATCHISON KS-PLATTE MO-BUCHANAN MO-
1034 AM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHWESTERN LEAVENWORTH...SOUTH CENTRAL DONIPHAN...EASTERN
ATCHISON...NORTHWESTERN PLATTE AND SOUTHWESTERN BUCHANAN COUNTIES...
AT 1034 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TROY TO NEAR EASTON...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...ATCHISON...RUSHVILLE...EASTON...
LEWIS AND CLARK VILLAGE...DONIPHAN...IATAN...LEWIS AND CLARK VI...
POTTER...LOWEMONT...CUMMINGS AND BEAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3964 9530 3977 9502 3933 9492 3928 9518
3942 9518 3942 9528
TIME...MOT...LOC 1534Z 233DEG 21KT 3970 9512 3931 9516
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:17 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, May 26, 6:17 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 617 AM CDT THU MAY 26 2016 .Discussion... Issued at 349 AM CDT THU MAY 26 2016 Tricky forecast over the next 36-48 hours as a shortwave trough ejects out of the desert Southwest and pushes surface low pressure from the lee side of the Rockies out into western KS. The primary focus for convective initiation later today, at least from a synoptic perspective, will be the dryline stretching from west central KS through the TX panhandle, and the warm front extending northeastward from southwest KS through the central Plains. However, there are many caveats to this synoptic perspective as overnight convection sets up several possible outflow boundaries in and around the CWA, and any additional convection that develops and moves into the region early this morning could also have an impact on today's storms. High-resolution models are definitely struggling to resolve the severe potential, with the HRRR developing a cell on the edge of the LLJ near sunrise in south central NE, expanding the storm with time, and using its outflow to effectively push the warm front into our CWA from its forecast afternoon position in southeast NE through central IA, which then serves as a focus for what can only be described as convective explosion by mid-afternoon. While that scenario seems a bit unlikely, the warm front is currently fairly far south across central KS, and if it does not lift north with time as is currently forecast, that could result in another scenario with a result similar to the HRRR forecast. What is known is that plentiful CAPE and adequate deep-layer shear will be available this afternoon, setting the stage for severe potential whenever storms do develop or arrive in the CWA. Based on the large-scale perspective the highest chances for strong to severe storms should be late this evening into the night, but with that much instability and a possibility of some convergence from lingering outflow boundaries, and an unknown progression of the synoptic warm front, a few storms are at least possible from late morning onward. Friday's severe potential will be highly dependent on how much convection is ongoing Friday morning, and whether or not any clearing occurs during the afternoon. Shear is actually its highest over our CWA on Friday evening as the upper trough shifts eastward, however instability may be more limited and showers and storms may be ongoing through much of the day with strong upper-level support for convection melding into the period when isentropic lift/LLJ support tends to diurnally wane; thus, it may not be possible to develop robust updrafts later in the day. Storms are still expected to develop out to our west along the dryline where instability will be higher, so if we can clear out long enough to build a bit more supportive lapse rates, these storms could still be strong to severe when/if they arrive in the CWA later Friday evening or Friday night. Storm chances decrease for the weekend, and while PoPs are non-zero due to available moisture, continued southerly flow, and at least some instability, the overall forcing will decrease late Friday night and especially Saturday and Sunday as the upper trough departs and the dryline retreats back to the west, becoming more diffuse and likely not sparking daily strong/severe convection is it has been over the last several days. High temperatures will gradually warm from the upper 70s on Friday to the mid 80s by Sunday, and lows will continue at above normal readings in the mid to upper 60s. A return to the active pattern then begins Monday night as another trough digs into the western CONUS, and should continue through the end of the forecast period until the trough ejects out. && .Aviation...(For the 12Z TAFS through 12Z Friday Morning) Issued at 617 AM CDT THU MAY 26 2016 Isolated to widely scattered thunderstorms will continue to be possible in the vicinity of all KC-area terminals for a few hours this morning, then thunderstorm activity should die down temporarily for late morning and early afternoon. Storms are expected to redevelop by mid to late afternoon across eastern KS, possibly nearing the terminals as early as 20z but more likely after 00z. Ceilings, in general, will stay above 3 kft, but may be briefly reduced in stronger storms. Several rounds of thunderstorm activity is expected, and may last through the end of the TAF period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Laflin Aviation...Laflin
Hazardous weather outlook, May 26, 4:51 AM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 451 AM CDT THU MAY 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 451 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI. THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR SEVERE WEATHER THAT EVENING WILL BE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, May 26, 9:55 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HAIL LENEXA 38.95N 94.73W
05/26/2016 E0.75 INCH JOHNSON KS TRAINED SPOTTER
REPORT AT 92ND AND LOIRET BLVD
&&
MJMLocal storm report, May 26, 9:57 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
957 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM HAIL 5 S LAKE QUIVIRA 38.97N 94.78W
05/26/2016 E1.50 INCH JOHNSON KS PUBLIC
1 TO 1.5 INCH HAIL REPORTED NEAR W 87TH ST PARKWAY AND
RENNER ROAD VIA TWITTER
&&
LGLocal storm report, May 26, 9:59 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
959 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL LENEXA 38.95N 94.73W
05/26/2016 M0.75 INCH JOHNSON KS PUBLIC
0.75 INCH HAIL REPORTED IN LENEXA VIA TWITTER
&&
LGLocal storm report, May 26, 10:00 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1000 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HAIL SHAWNEE 39.01N 94.81W
05/26/2016 E0.88 INCH JOHNSON KS PUBLIC
LOTS OF DIME TO NICKEL SIZE HAIL COMING DOWN IN SHAWNEE
REPORTED VIA TWITTER
&&
LGLocal storm report, May 26, 10:01 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM HAIL LENEXA 38.95N 94.73W
05/26/2016 E1.00 INCH JOHNSON KS TRAINED SPOTTER
REPORT AT 79TH AND QUIVIRA
&&
MJMLocal storm report, May 26, 10:03 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 AM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL 5 WSW LENEXA 38.93N 94.82W
05/26/2016 E1.50 INCH JOHNSON KS PUBLIC
PICTURE VIA TWITTER OF HAIL JUST SHY OF GOLFBALL SIZED
NEAR COLLEGE BLVD AND S WOODLAND ST
&&
LGThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:00 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 45 min |
| May 25, 11:42 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 48 min |
| May 26, 12:47 AM CDT | Special Weather Statement | EAX | Wyandotte | 13 min |
| May 26, 2:30 AM CDT | Special Weather Statement | EAX | Atchison | 45 min |
| May 26, 3:59 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 46 min |
| May 26, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 25 min |
| May 26, 9:30 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 30 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Doniphan | 6 days |
| May 26, 10:10 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 35 min |
| May 26, 10:12 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 61 hr |
| May 26, 10:12 AM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| May 26, 10:24 AM CDT | River Flood Warning | EAX | Miami | 5 days |
| May 26, 10:24 AM CDT | River Flood Warning | EAX | Linn | 6 days |
| May 26, 10:26 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| May 26, 10:57 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 48 min |
| May 26, 11:19 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth | 3 hr |
| May 26, 11:41 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 49 min |
| May 26, 12:13 PM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 27 min |
| May 26, 12:26 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 49 min |
| May 26, 1:05 PM CDT | Flash Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more | 38 hr |
| May 26, 1:11 PM CDT | Severe Thunderstorm Warning | EAX | Wyandotte | 49 min |
| May 26, 2:25 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan, Leavenworth | 3 hr |
| May 26, 2:27 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 33 min |
| May 26, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 31 min |
| May 26, 3:32 PM CDT | Tornado Warning | EAX | Leavenworth, Wyandotte | 28 min |
| May 26, 3:47 PM CDT | Flash Flood Warning | EAX | Doniphan, Leavenworth, Wyandotte | 6 hr |
| May 26, 4:00 PM CDT | Tornado Warning | EAX | Leavenworth, Wyandotte | 30 min |
| May 26, 4:14 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 28 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 34 min |
| May 26, 4:59 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan, Leavenworth | 5 hr |
| May 26, 5:02 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Wyandotte | 6 hr |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 38 min |
| May 26, 5:28 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 32 min |
| May 26, 5:43 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 32 min |
| May 25, 11:10 PM CDT | Special Weather Statement | EAX | Nodaway | 35 min |
| May 25, 11:32 PM CDT | Special Weather Statement | EAX | Atchison | 43 min |
| May 25, 11:49 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 26 min |
| May 26, 12:28 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 47 min |
| May 26, 1:11 AM CDT | Special Weather Statement | EAX | Clay, Jackson | 34 min |
| May 26, 1:52 AM CDT | Special Weather Statement | EAX | Adair | 38 min |
| May 26, 3:18 AM CDT | Special Weather Statement | EAX | Platte | 42 min |
| May 26, 8:59 AM CDT | Special Weather Statement | EAX | Platte | 31 min |
| May 26, 9:47 AM CDT | Special Weather Statement | EAX | Ray | 43 min |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 7 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 13 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 15 days |
| May 26, 10:07 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 15 days |
| May 26, 10:08 AM CDT | Severe Thunderstorm Warning | EAX | Ray | 15 min |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 3 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 26, 10:18 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:36 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 26, 10:41 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 49 min |
| May 26, 11:03 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Ray | 42 min |
| May 26, 11:24 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 23 min |
| May 26, 12:00 PM CDT | Special Weather Statement | EAX | Lafayette | 45 min |
| May 26, 12:15 PM CDT | Areal Flood Advisory | EAX | Lafayette, Saline | 3 hr |
| May 26, 12:19 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 41 min |
| May 26, 12:45 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| May 26, 12:50 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 40 min |
| May 26, 1:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Worth | 10 min |
| May 26, 1:26 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 19 min |
| May 26, 1:30 PM CDT | Special Weather Statement | EAX | Saline | 45 min |
| May 26, 1:37 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Saline | 38 min |
| May 26, 1:40 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 34 min |
| May 26, 1:41 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 2 hr |
| May 26, 1:42 PM CDT | Special Weather Statement | EAX | Nodaway | 48 min |
| May 26, 1:48 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway, Worth | 30 min |
| May 26, 2:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Lafayette, Ray | 39 min |
| May 26, 2:18 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 20 min |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 68 hr |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| May 26, 2:19 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 5 days |
| May 26, 2:56 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more | 49 min |
| May 26, 3:13 PM CDT | Special Weather Statement | EAX | Henry | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.